Hello All! Let me start by saying that I am not on Topamax for weightloss. I have severe migraines, and have for years. I finally bit the bullet and took my topamax after it sat in my medicine cabinet for 4 months. I have been hesitant to start another medication with yet more side effects. So my question is has anyone else had trouble sleeping with Topamax? I take 50mg at night and for two nights since I've started it I've had troube sleeping. I'm hoping that this might go away after a while. Thanks!
Topiramate is a very effective drug used in seizures and migraine. Every drug has its own advantages and disadvantages. Few common side effects of this drug are mood or behavior changes, anxiety, panic attacks, trouble sleeping etc.If these symptoms are severe or persistent you may need to consult your neurologist. He may suggest some medicine for relief in symptoms or an alternative medication. I hope it helps.
Best wishes and regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.